# SDR R61A201808290918

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 36,361 hours, 22,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STICKS, HARD TO OPEN/CLOSE. LUBED AND OPS CHECKED IAW AMM 52-11-00.
